# SDR IPXA2024020844456

- Difficulty date: January 9, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 36,359 hours, 21,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - AFT CARGO PIT SIDE LH FR 1540 UNDER PANEL 161AW, BRAKET SUPPORT AIR CONDITION DUCT BOTH SIDE CRACKED. INSTALLED BRACKETS-APU DUCT SUPPORT WITH P/N BACB3OMY6K6 BTCH 0004210209 AND P/N BACC30M6 BTCH 000421974 I.A.W SRM 51-40-02-0G-0. REVIEWED
